# SDR CALA2014081391956

- Difficulty date: August 9, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 45,642 hours, 18,698 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURN MARK ON LOWER RT CORNER OF STATIC PORT AREA.  STBY LT STATIC PORT.   DISCONNECTED STBY STATIC PORT & REMOVED FROM INSIDE SURFACE.  REMOVED STATIC PORT BLANKING PLATE IAW AMM 53-19-42.  INSTALLED IAW AMM 53-19-42-400-001-A TO STEP 3F 7.  VERIFIED ZONE D & E OUT OF FLUSH DIMENSIONS IAW AMM 53-19-42-400-011-A STEP E 1 THROUGH PARTIAL.
